RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 25, Issue 2  


MATHEMATICS
The Berge equilibrium in Cournot's model of oligopoly
V. I. Zhukovskii, K. N. Kudryavtsev, A. S. Gorbatov
147
Criteria for uniform complete controllability of a linear system
V. A. Zaitsev
157
Example of nonnormal submetrizable space of small cardinality
M. A. Patrakeev, E. A. Reznichenko
180
Chaotic scattering of the point vortex by falling circular cylinder
S. V. Sokolov, I. S. Koltsov
184
Single-type problem of pulse meeting in fixed time with terminal set in form of a ring
V. I. Ukhobotov, I. V. Izmest'ev
197
To question about realization of attraction elements in abstract attainability problems
A. G. Chentsov
212
On the totally global solvability of a controlled Hammerstein type equation with a varied linear operator
A. V. Chernov
230
About one type of sequences that are not a Schauder basis in Hilbert spaces
A. Sh. Shukurov
244

MECHANICS
The trajectories of the particles of a viscous fluid under wave motion
K. Yu. Basinskii
248
Kinematic control of vehicle motion
S. A. Berestova, N. E. Misyura, E. A. Mityushov
254
Stress analysis in an infinite hydroxyapatite/titanium plate with a pressurized circular hole
S. M. Darya zadeh, G. I. Lvov
267
Numerical simulation of the viscous incompressible fluid flow and heat transfer in a plane channel with backward-facing step
A. A. Fomin, L. N. Fomina
280
Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020